Mdma

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can I have tinnitus due to side effect of AZO?

Query: Hello doctor, I began exhibiting symptoms that I would describe as tinnitus from a week. I get a loud noise or ringing in my left ear, although it also happens in the right ear. One fine day the tinnitus actually went to the other ear (my right ear), my tinnitus since then has not been focused in a...  Read Full »


Dr. Shyam Kalyan N

Answer: Hello, Welcome to icliniq.com. While you have elaborated on your symptoms very meticulously, I still require some more details. Is there any hearing loss? Do you have any fullness of the ear? The tingling feeling, is it permanent? Do you have any giddiness? Any change of ear fullness or tin...  Read Full »

Is Effexor the reason for my low sexual drive?

Query: Hello doctor, Six years back, I was diagnosed with serotonin syndrome from an MDMA overdose. The very next year, my mother passed away. I was not myself; I took steroids. I felt confident towards the end of the cycle. I cry for no reason. Three years back, I had LSD-induced psychosis. For almost tw...  Read Full »


Dr. Padmapriya Chandran

Answer: Hi, Welcome to icliniq.com. Your past recurring episodes of depression say that you have to be on a mood stabilizer and antidepressants. Feeling high can be the other side of your polarity. Since you do not have any mood symptoms at present, I advise you to continue the medications prescribed, as ...  Read Full »

I am suffering from a complete lack of libido and erectile dysfunction. Please help.

Query: Hi doctor, I am currently suffering from a complete lack of libido and erectile dysfunction. This began after a bad experience by taking the drug Ecstasy once. I was unwell for about a week afterwards with dizzy feel and nausea. I am a 27 year old male. I am trying to improve my symptoms. I have ...  Read Full »


Dr. Bindiya Thakkar

Answer: Hello, Welcome to icliniq.com. I have a few questions as a follow up. When was your puberty? Do you find any change in shaving frequency? Are you getting morning erections? Is there any history of testicular surgery? Have you had mumps? When did you last take Ecstasy (MDMA - Methylenedioxy-methamph...  Read Full »

How to deal with public anxiousness after using MDMA?

Query: Hello doctor, I am a 21-year-old male. I keep getting high anxiety and sometimes have anxiety and panic attacks when around a lot of people. I work in a supermarket so I am around a lot of people all the time and interact with a lot of people. Over a year ago, I was sectioned in a psychiatric hosp...  Read Full »


Dr. Ravi M Soni

Answer: Hello, Welcome to icliniq.com. I have understood your query. You have been using drugs previously and after that, you have been diagnosed and treated for drug-induced psychosis. So as per my opinion, even you are better without drugs for so long. You should not try those drugs again because you h...  Read Full »

Would NorLevo pill work if taken after Ecstasy pill?

Query: Hello doctor, Would NorLevo pill work if a female has taken Ecstasy pill and after 10 hours she takes the morning-after pill. Will this have an effect or not? Please, can you advise me on this and ovulation? And also, how long does it take a female to fall pregnant?  Read Full »


Dr. Vidya

Answer: Hello, Welcome to icliniq.com. There have not been documented evidence of ecstasy having a reaction with an OCP (oral contraceptive pill) pill, but some times the efficiency of the pill may come down with medications of this category. It is ideal to consult a gynecologist and look for an addition...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.